MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY LNCS DB-I; OXIMETER

MASIMO - 52 DISCOVERY LNCS DB-I; OXIMETER
Model Number 2653
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.Other, other text: (b)(6).
 
Event or Problem Description
The customer reported "intermittent fault." no consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.The sensor pass visual inspection, but failed continuity testing due to an intermittent open in the cable on the detector circuit at the bend relief area of the connector.The sensor functioned intermittently and when the sensor is manipulated to an "open" condition, an error message displayed on the lab testing monitor.Initial reporter zip code exceeded the maximum allowable characters, zip code is (b)(6).Initial reporter phone # is entered as (b)(6) to meet the minimum allowable characters.Initial reporter phone # is (b)(6).
 
Event or Problem Description

Brand Name
LNCS DB-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618 1604
MDR Report Key9130338
Report Number3011353843-2019-00064
Device Sequence Number11388753
Product Code DQA
UDI-Device Identifier00843997003094
UDI-Public00843997003094
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2653
Device Catalogue Number2653
Device Lot Number19B15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1